# SDR CALA2023120503563

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146T1069181
- Condition: Corroded
- Location: Str16r, Sta1285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP ON STR 16R AT STA 1285 HAS CORROSION FLAGGED.
